| Model Number |
DIB00 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown/ asked but not available.Section b3: event date: unknown/ information not provided.Section d6a: if implanted, give date: unknown, information not provided.Section d6b: if explanted, give date: unknown, information not provided.Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was contaminated.Additional information states that, this was a simple contamination before the iol was even loaded.There was no patient contact.No other information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: 02/05/2023.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection of the complaint simplicity reveal that the handpiece was partially advanced with the lens stuck in the cartridge, protruding from a crack in the neck and tip of the cartridge.The lens was also overridden by the plunger rod and observed to be damaged.No issues that could cause or contribute to the complaint use were observed.Conclusion: the reported complaint was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Initially the sterility assurance concerns was assessed as reportable and report was submitted.However, upon further review, the file was reassessed as not reportable as it was stated as a simple contamination and also confirmed that the contamination was due to lens dropped.Hence a correction mdr is required to downgrade the case as there is no allegation with lens, with the aware date being 04/29/2024, the date of reassessment.The reported sterility assurance concerns (code:1421) is no longer considered a reportable event.Therefore, no further information will be submitted under medwatch 3012236936-2024-00184.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.